# SDR CALA2025010601819

- Difficulty date: January 3, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 78,029 hours, 31,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - EPSU BATTERY EMER L 33-51-38 12WL FAILS BATTERY TEST. LOWER FLOOR PANEL REMOVED ROW 21A REMOVED AND REPLACEDEPSU BATTERY MERL, PER 33-51-11, TEST OK. PARTS USED:  18-3351-3-0001,QTY :1
